MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR SUNDT INTERNAL W/NON-REINFORCED SEGMENT 3MM X 4M; N/A

INTEGRA NEUROSCIENCES PR SUNDT INTERNAL W/NON-REINFORCED SEGMENT 3MM X 4M; N/A
Catalog Number NL8505060
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the physician attempted to use a carotid sundt internal w/non-reinforced segment 3mm x 4m (nl8505060), but observed that it was defective as the tubing looked "melted" in one area.Additional information has been requested.
 
Additional Manufacturer Narrative
The sundt internal w/non-reinforced segment 3mm x 4m (nl8505060) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, the device history record (dhr) did not identify any anomaly during the manufacturing and packaging process that could be related to the reported condition the root cause of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
SUNDT INTERNAL W/NON-REINFORCED SEGMENT 3MM X 4M
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17924128
Report Number2648988-2023-00033
Device Sequence Number16867318
Product Code DWF
UDI-Device Identifier10381780211099
UDI-Public10381780211099
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNL8505060
Device Lot Number699122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/22/2023
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown